Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13405
Title: A probabilistic approach for design and certification of self-healing advanced composite structures
Authors: Williams, HR
Williams, HR
Trask, RS
Bond, IP
First Published: Dec-2011
Citation: PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS, PART O: JOURNAL OF RISK AND RELIABILITY, 2011, 225 (4), pp. 435-449
DOI Link: 10.1177/1748006X10397847
ISSN: 1748-006X
eISSN: 1748-0078
Links: http://hdl.handle.net/2381/13405
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.